# SDR SRXR201808210022

- Difficulty date: August 21, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Beam
- Part number: AKC7528
- Condition: Gouged
- Location: Tailcone
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE IS GOUGED INSIDE FWD TAILCONE ABOVE LADDER. REMOVED AND REPLACED FWD TAILCONE BEAM, SUPPRT FITTING AND UPPER LATCH FITTING PER MD-11 SRM 51-31-01 AND SRM 53-00-00 FIG 210 REF VT SAA NRC# A042754.
